# SDR CALA2022071501758

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737900
- Aircraft serial: 30126
- Aircraft time: 55,876 hours, 22,843 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Main Wheel Web
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE FLEET CYCLE NR#9813516. MAIN WHEEL WELL R/H UPPER VERTICAL PRESSURE WEB CRACKED. FLT CYCLES WITH HFEC AND LFEC INSPECTIONS. AND EVERY 36,000 FLT CYCLES THEREAFTER REPAIRED VERTICAL PRESSURE DECK PER SRM 57-10-10 REPAIR 3 ALT 2. PLACED ON DIP PER TABLE 205, INTIAL INSPECTION THRESHOLD 56,000 VERIFIED WORK ACCOMPLISHED FOR REPAIR OF VERTICAL PRESSURE DECK PER SRM 57-10-10 REPAIR 3 ALT 2
